On the problem of optimal compatibility

Kryazhimskiy, A.V. & Paschenko, S.V. (2001). On the problem of optimal compatibility. Journal of Inverse and Ill-Posed Problems 9 (3) 283-300. 10.1515/jiip.2001.9.3.283.

Full text not available from this repository.


A method of finding solutions for the optimal compatibility problem in Hilbert spaces is suggested. The accuracy estimates for approximate solutions are presented and a constructive regularization algorithm for the ill-posed problem is described.

Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Journal of Inverse and Ill-Posed Problems; 9(3):283-300 (June 2001)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:13
Last Modified: 27 Aug 2021 17:37
URI: https://pure.iiasa.ac.at/6344

Actions (login required)

View Item View Item